Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

A remark on Schatten class Toeplitz operators on Bergman spaces


Author: Jordi Pau
Journal: Proc. Amer. Math. Soc. 142 (2014), 2763-2768
MSC (2010): Primary 32A36, 47B10, 47B35
Published electronically: April 29, 2014
MathSciNet review: 3209330
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a new characterization (valid for all $ 0<p<\infty $) of Schatten class membership of Toeplitz operators induced by positive measures acting on weighted Bergman spaces on the unit ball. The result is new even for the case of the unit disk.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32A36, 47B10, 47B35

Retrieve articles in all journals with MSC (2010): 32A36, 47B10, 47B35


Additional Information

Jordi Pau
Affiliation: Departament de Matemàtica Aplicada i Analisi, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Spain
Email: jordi.pau@ub.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12006-5
Keywords: Bergman spaces, Toeplitz operators, Schatten classes
Received by editor(s): May 12, 2012
Received by editor(s) in revised form: September 4, 2012
Published electronically: April 29, 2014
Additional Notes: The author was supported by SGR grant $2009$SGR $420$ (Generalitat de Catalunya) and DGICYT grant MTM$2011$-$27932$-$C02$-$01$ (MCyT/MEC)
Communicated by: Richard Rochberg
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.